CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
superlinearfourthorderellipticproblemwithoutambrosettiandrabinowitzgrowthcondition 期刊论文
数学研究通讯英文版, 2013, 卷号: 029, 期号: 001, 页码: 23
Authors:  Wei Yuanhong;  Chang Xiaojun;  Lu Yue
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Multiple solutions for semilinear elliptic equations with Neumann boundary condition and jumping nonlinearities 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 卷号: 371, 期号: 2, 页码: 682-690
Authors:  Zhang, Jing;  Li, Shujie;  Wang, Yuwen;  Xue, Xiaoping
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Semilinear elliptic equations  Neumann boundary condition  Multiple solutions  Jumping nonlinearity  Fucik spectrum  Degree theory  Morse theory  
Periodic solutions of second order non-autonomous Hamiltonian systems with local superquadratic potential 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 70, 期号: 10, 页码: 3672-3681
Authors:  Wang, Zhiyong;  Zhang, Jihui;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Periodic solutions  Hamiltonian systems  Local superquadratic potential  Generalized mountain pass theorem  
Existence of solutions for singular elliptic systems with critical exponents 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2008, 卷号: 69, 期号: 9, 页码: 2968-2983
Authors:  Liu, Zhaoxia;  Han, Pigong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Elliptic system  Energy functional  Palais-Smale condition  Critical point  
Some remarks on the critical point theory 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2007, 卷号: 30, 期号: 2, 页码: 223-234
Authors:  Li, Chong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
mountain pass theorem  order intervals  Morse theory  minimax method  
Multiple solutions for a fourth-order asymptotically linear elliptic problem 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2006, 卷号: 22, 期号: 4, 页码: 1121-1126
Authors:  Qian, Ai Xia;  Li, Shu Jie
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
fourth-order elliptic boundary value problem  Mountain Pass theorem  Morse theory  
Multiple solutions of nonlinear elliptic equations for oscillation problems 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2005, 卷号: 303, 期号: 2, 页码: 477-485
Authors:  Li, C;  Ding, YH;  Li, SJ
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
mountain pass theorem  half-order intervals  oscillating problems  
The Existence of Solutions of Elliptic Equations with Neumann Boundary Condition for Superlinear Problems 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2004, 卷号: 20, 期号: 6, 页码: 965-976
Authors:  Li, Chong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Critical point theory  Order intervals  Decreasing flow  
Multiple solutions and sign-changing solutions of a class of nonlinear elliptic equations with Neumann boundary condition 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2004, 卷号: 298, 期号: 1, 页码: 14-32
Authors:  Li, C;  Li, SJ
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
multiple solutions and sign-changing solutions  critical group  Neumann boundary value problem  Morse theory  
theexistenceofsolutionsofellipticequationswithneumannboundaryconditionforsuperlinearproblems 期刊论文
actamathematicasinicaenglishseries, 2004, 卷号: 20, 期号: 6, 页码: 965
Authors:  Li Chong
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10